Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

80% hearing ability due to tinnitus - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3160 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can i help you
Doctor :  
Please proceed with your query
User :   well i am suffering from the tinnitus since 4 years
Doctor :  
User :   and want to take away that sound i fade up by it
User :   forgive my english is not good
Doctor :  
Doctor :  
i will help u in this
Doctor :  
can i ask few questions
User :   yes
User :   plaese
Doctor :  
wats your age
User :   28
Doctor :   do yu have any ear ache
Doctor :  
or ear discharge
User :   no but somtime time i get it for a while if i listne music by headphone
Doctor :  
do yu have any deafness
User :   yes in right year i have tinnitus and i can hear only 80%
User :   i mean the voice is blurred..
Doctor :  
do yu have nausea or vomiting
User :   no i uesed to when i had it first time for few days it happend
User :   now no any probs but just the rining voice in my year
Doctor :   did you get an ent check up done
User :   yes but they didnt understand what to do and what i am facing..
Doctor :   did do any blood test or ent check up
User :   i shown to 3 doc by now one is homieopathy
User :   no

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor